# SDR SWIA200110096

- Difficulty date: August 15, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 25,456 hours, 32,793 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Part serial: 0870
- Condition: Malfunctioned
- Location: Rt Wing Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

AFTER SELECTING FLAPS TO 15 DEGREES ON DOWNWIND, RECEIVED ''FLAP ASYMMETRY'' WARNING.  RIGHT INBOARD FLAP INDICATED 2 SEGMENTS BEYOND 15 DEGREES.  INITIATED GO-AROUND.  COMPLETED QRH PROCEDURE.  SUBSEQUENT LANDING UNEVENTFUL. REMOVED AIRCRAFT FCU AND BENCH CHECKED IN AVIONICS.  COMPUTER CHECKS GOOD ON BENCH.  FOUND RIGHT INBOARD FLAP ACTUATOR POTS READING ERRATIC.  REMOVED RIGHT INBOARD FLAP ACTUATOR AND REPLACED IT WITH A SERVICEABLE ONE IAW EMB MM 27-50-07.  OPS AND LEAK CHECKS GOOD.  FCU REINSTALLED.
